The Hausdorff measure of noncompactness of matrix operators on some BK spaces
By Mohammad Mursaleen, Abdullah K. Noman. 2011
51 citations recorded by the source corpus.
In the present paper, we establish some identities or estimates for the operator norms and the Hausdorff measures of noncompactness of certain matrix operators on the spaces c0 and ∞ which have recently been introduced in [On the spaces of λ -convergent and bounded sequences, Thai J. Math. 8(2) (2010) 311–329]. Further, by using the Hausdorff measure of noncompactness, we characterize some classes of compact operators on these spaces. Mathematics subject classification (2010): 46B15, 46B45, 46B50.
Subfields: Applied Mathematics, Mathematical Physics, Statistics and Probability
View Paper: https://www.semanticscholar.org/paper/1bdf34c6bc22ef0f2658f350e1c0891ea1824e96
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Mathematical Physics
In Statistics and Probability
Citations in the corpus
- Measures of noncompactness and some applications (2013, background): “Applications of measures of noncompactness to differential and integral equations can be found, for instance, in [1,9,11,12,46,54], to fractional partial differential equations in [4], to the characterizations of compact operators between Banach spaces in [14,17–22,34–44,47–50].”
- On compact operators on the Riesz Bm-difference sequence space (2011, background): “Recently, several authors characterized classes of compact operators given by infinite matrices on the some sequence spaces by using this method [1-17].”